MathSciNet Relay Station
MathSciNet bibliographic data
MR2196036 (2006h:46003) 46B03 (46B25 46E15)
Dutrieux, Yves; Ferenczi, Valentin The Lipschitz free Banach spaces of $C(K)$-spaces. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1039–1044 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement